Couldn't find what you looking for?

TRY OUR SEARCH!

I am eighteen years old, and have just started using birth control for the first time ever. I was prescribed to use YASMIN by the doctors and have heard that this was an amazing pill. I ended up getting my period on a Monday and my period usually only lasts 5 days so it ended on the Friday, I was then told to begin the pack of birth control the Sunday after I had gotten my period. So I started the pill Sunday November 9th, and I thought everything was going great on the pill, no side effects what-so-ever. I have heard that the pill is in effect after one week, but I have also heard that the pills does not come into effect until after a whole month's cycle. However I have been sexually active this month, and have not been using a condom, but each time we used the "pull-out method"... I know that this method isn't always efficient but I figured if I was on birth control as well it wouldn't be a problem. The week before I get my period I usually have an acne breakout and my boobs begin to get larger and sore, both of these two things had happened and I figured my period was on its way. Now I am on the sugar pill week and it is my 4th day of sugar pills and I have yet to have any sort of bleeding at all, no spotting, nothing. Is this because I am new to birth control and my body is getting used to the hormone levels or is it because I am pregnant?!

Loading...

User avatar
Supporter
160 posts
I would wait out the sugar pill week if your period doesnt look like its going to show take an at home pregnancy test just to be sure before starting your next month of pills. if it comes up negative its just your body adjusting some girls dont ever have a period whilst on birthcontrol, everyone is differnt.
Reply

Loading...